Alert archive / California / Hazardous Seas Warnings in 2019
Hazardous Seas Warning 14, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Jun 9, 2019, 2:04 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2019, 2:04 AM PDT (09:04 UTC)
- Expired
- Jun 10, 2019, 2:14 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jun 8, 2:42 PM PDT, 11 hours 22 minutes earlier.
Area forecast discussion, Jun 8, 2:42 PM PDT, 11 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
242 PM PDT Sat Jun 8 2019
.SYNOPSIS...Above normal temperatures are expected across the
region Sunday through the middle of the coming week. Otherwise,
very little precipitation is expected during the next seven days.
&&
.DISCUSSION...Mid-level heights will continue to increase over
the W Coast as an upper trough moves eastward across the inter-
mountain west and a ridge builds over the NE Pacific. Overnight
lows will be several degrees warmer tonight than they were last
night. As a result, frost is not anticipated.
Model guidance continues to show offshore flow developing at 850
mb tonight through Tuesday. A very warm airmass will develop
across the region as a result, favoring interior valley high
temperatures from 90 to 100 degrees from Sunday afternoon through
the middle of the coming week. The offshore flow regime should
also aid in shunting cool humid marine air westward away from the
coast, which will support warm temperatures along the
coast...particularly during Monday and Tuesday.
Dry conditions will generally prevail during the next seven days.
However, the GFS and ECMWF show a weak upper disturbance entering
the area mid-week. Destabilization with that feature may be
sufficient for isolated thunderstorm development over the E
mountains. /JMG&SEC
&&
.AVIATION...Mostly VFR conditions are expected today across the
forecast area as high clouds continue to pass over the region.
Ensemble, as well as, some statistical guidance show some low
clouds/stratus developing late tonight in the vicinity of Humboldt
Bay, so have included a chance in the TAFs late in the period. Some
guidance also suggested more widespread stratus development along
the coast north of Cape Mendocino, though confidence was low in
this scenario. Otherwise, gusty conditions will be possible at all
terminals through late this evening.
&&
.MARINE...Gusty north to northwesterly winds will continue through
late tonight, with gusts to Gale Force expected across the outer
waters. As a result, Gale Warnings for both outer zones are in
effect until 09/11Z. The strongest northerlies will shift farther
offshore on Sunday as a thermal trough shifts more toward the
coast or to just offshore. Winds will slowly weaken through the
day on Sunday across all zones, though steep seas are expected to
persist through early next week. Additionally, a southerly swell
will move through the waters starting late on Monday.
&&
.FIRE WEATHER...Northeasterly ridgetop winds gusting from 15 to
25 mph are forecast to occur across portions of Trinity, eastern
Mendocino, and eastern Humboldt Counties tonight. These winds
will occur in conjunction with mild temperatures and poor
overnight RH recoveries. Elevated fire weather conditions will
develop as a result, though fuel guidance indicates vegetation is
still too moist to pose a significant threat for wind driven
wildfires. /JMG&SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 AM Sunday for PZZ450.
Gale Warning until 4 AM Sunday for PZZ470.
Small Craft Advisory until 4 AM Sunday for PZZ455.
Gale Warning until 4 AM Sunday for PZZ475.
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jun 8, 2:14 PM PDT, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 214 PM PDT Sat Jun 8 2019 CAZ101-103-104-109-092115- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 214 PM PDT Sat Jun 8 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-105>108-110>113-092115- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 214 PM PDT Sat Jun 8 2019 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Above normal high temperatures ranging from 90 to 100 degrees are expected from Sunday through the middle of the coming week across the interior valleys of northwest California. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:04 AM PDT | Small Craft Advisory | EKA | 45 hr |
Nearby
Hazardous Seas Warnings in California, 2019Every hazardous seas warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.